# SDR DALA2023112909810

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 81,215 hours, 10,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT INOP AT SEAT 34A. CORRECTIVE ACTION: FOUND WIRE AND CONTACT BROKEN ON OUTBOARD CONNECTOR FOR SEAT EMERGECY LIGHT. REPLACED CONTACT.
